# SDR SWIA2021070959433

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES AT APPROX. FS661.00+90-FS669.00     (C-CHECK RO 7/7/2021)    REMOVED RH SIDE SEAT TRACK FS661.00+90 Â€“ FS669.00 REF CRJ900 AMM 53-00-49-000-801 (CONFIG A07). AND INSTALLED WITH NEW, PN BA690-31111-9 FS661.00+90 Â€“ FS669.00 REF. CRJ900 AMM 53-00-49-400-801 (CONFIG A07). TOOL ID TUC8604 CAL DUE 30-NOV-21.
